Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/254839
Title: Математическое моделирование волновых полей, обусловленных палеогеоморфологическими объектами южной части Припятского прогиба в задонско-елецкое время
Authors: Демидович, Л. А.
Швыдрик, Н. И.
Обровец, С. М.
Байкова, Т. А.
Медведева, В. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::География
Issue Date: 1990
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 2, Химия. Биология. География. – 1990. – № 1. – С. 60-64.
URI: https://elib.bsu.by/handle/123456789/254839
ISSN: 0372-5340
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1990, №1 (февраль)

Files in This Item:
File Description SizeFormat 
60-64.pdf320,44 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.